City Research Online

Items where Author is "Xu, H."

Up a level
Group by: Type | No Grouping
Number of items: 5.

Xu, Z. ORCID: 0009-0008-4497-724X, Xu, H. ORCID: 0009-0000-7570-4078, Lu, Z. ORCID: 0009-0005-6159-6914 , Zhao, Y. ORCID: 0000-0001-5902-1306, Zhu, R. ORCID: 0000-0002-9944-0369, Wang, Y. ORCID: 0000-0002-6220-029X, Dong, M. ORCID: 0000-0002-8897-5931, Chang, Y. ORCID: 0000-0003-2607-916X, Lv, Q. ORCID: 0000-0002-9437-1376, Dick, R. P. ORCID: 0000-0001-5428-9530, Yang, F. ORCID: 0000-0003-2164-8175, Lu, T. ORCID: 0000-0002-6633-4826, Gu, N. ORCID: 0000-0002-2915-974X & Shang, L. ORCID: 0000-0003-3944-7531 (2024). Can Large Language Models Be Good Companions?. Proceedings of the ACM on Interactive, Mobile, Wearable and Ubiquitous Technologies, 8(2), pp. 1-41. doi: 10.1145/3659600

Xu, H., Mughal, S. M., Gowree, E. R. , Atkin, C. J. & Sherwin, S. J. (2017). Destabilisation and modification of Tollmien-Schlichting disturbances by a three-dimensional surface indentation. Journal of Fluid Mechanics, 819, pp. 592-620. doi: 10.1017/jfm.2017.193

Liu, Y. & Xu, H. (2014). Entropic approximation for mathematical programs with robust equilibrium constraints. SIAM Journal on Optimization, 24(3), pp. 933-958. doi: 10.1137/130931011

Liu, Y., Roemisch, W. & Xu, H. (2014). Quantitative stability analysis of stochastic generalized equations. SIAM Journal on Optimization, 24(1), pp. 467-497. doi: 10.1137/120880434

Sun, H., Xu, H., Meskarian, R. & Wang, Y. (2013). Exact penalization, level function method, and modified cutting-plane method for stochastic programs with second order stochastic dominance constraints. SIAM Journal on Optimization (SIOPT), 23(1), pp. 602-631. doi: 10.1137/110850815

This list was generated on Sat Jun 22 06:17:13 2024 UTC.